Cookies?
Library Header Image
LSE Research Online LSE Library Services

A matrix method for chromatic polynomials

Biggs, Norman (2001) A matrix method for chromatic polynomials. Journal of Combinatorial Theory, Series B, 82 (1). pp. 19-29. ISSN 0095-8956

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
Additional Information: © 2001 Elsevier B.V.
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 03 Nov 2008 15:48
URL: http://eprints.lse.ac.uk/7524/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only